JournalsaihpdVol. 6, No. 4pp. 573–605

Generalized chord diagram expansions of Dyson–Schwinger equations

  • Markus Hihn

    Berlin, Germany
  • Karen Yeats

    University of Waterloo, Canada
Generalized chord diagram expansions of Dyson–Schwinger equations cover
Download PDF

A subscription is required to access this article.

Abstract

Series solutions for a large family of Dyson–Schwinger equations are given as expansions over decorated rooted connected chord diagrams. The analytic input to the new expansions are the expansions of the regularized integrals for the primitive graphs building the Dyson–Schwinger equation. Each decorated chord diagram contributes a weighted monomial in the coefficients of the expansions of the primitives and so indexes the analytic solution in a tightly controlled way.

Cite this article

Markus Hihn, Karen Yeats, Generalized chord diagram expansions of Dyson–Schwinger equations. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 6 (2019), no. 4, pp. 573–605

DOI 10.4171/AIHPD/79